# SDR CALA9700550

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT WING LEADING EDGE RIB ANGLE JUST OUTBOARD OF 8L SLAT TRACK AT STA XRS 276.  AN ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
